# SDR DXTA2025060403729

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 9,760 hours, 5,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING ROLL OUT WE SMELLED AN ODOR THAT SMELLED LIKE SMOKE & HAD A DIRTY SOCK SMELL.  WE HAD VISIBLE SMOKE IN CABIN.  APU WAS NOT ON AT THIS TIME.  DURING TAXI WHILE APU WAS BEING STARTED RECEIVED AN AMBER PACK TEMP HIGH MSG.   ARRIVED AIRCRAFT & ATTEMPTED TO RUN APU. FELT NO AIR, NO AC. INSPECTED EXTERNAL APU DURING OPERATION, DIDN'T FEEL COLD ON ANY APU LINES. PERFORMED T/S FOR AMBER PACK HI TEMP MSG. DIRECTED TO REPLACE ACM. REMOVED ACM & PERFORMED UNSUCCESSFUL TORQUE CHECK PER MCC REQUEST AND REPLACED ACM IAW AMM 21-52-13-000-801. PERFORMED SUCCESSFUL OPERATIONAL AND LEAK CHECKS IAW AMM 21-52-00-710-801 AND 36-11-00-790-801. RESPECTIVELY. RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION.
